# SDR CALA9700677

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12235
- Make and model: Boeing 737222
- Aircraft serial: 19758
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FRAME CORRODED AT FS 480, STRINGER 25L TO 22L.  THE CORRODED SECTION OF FRAME WAS REMOVED, A NEW SECTION WAS FABRICATED AND INSTALLED IAW SRM 51-30-2 AND 53-10-4.
